Skip to content

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
Excessive Gas
avatar
alvarado10 posted:
I've been having excessive intestinal gas lately. I'm due to see a GI doctor next month for what I think maybe some like gastristis or acid reflux.

I'm currently taking protonix which I read also has side effects of gas and abdominal pain (which is always constant but mildly). This is the second PPI i've taken since late October, first was prevaid which has the same side effects.

I beleive I screwed up on my H. Plyori test (negative) for taking tums days before the test, which i was told I could. Has anyone experienced similar?
Reply
 
avatar
georgiagail responded:
You are correct that one of the side effects of pantoprozole (Protonix) is gas and abdominal pain.

In addition, keep a food diary to see if there are any foods that tend to worsen this gas.

Gail


Helpful Tips

Coffee and liver diseaseExpert
Did you know that drinking coffee is healthy for the liver! Studies show that a people who drank a few cups a day were less likely to scar ... More
Was this Helpful?
63 of 121 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website